# SDR IPXA13577927

- Difficulty date: April 21, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Damaged
- Location: Nr 2 Slat
- Component: Slat
- Component part number: 114N4003177A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT T/E WEDGE 1" CUTOUT IN UPPER SKIN 63.5" FROM INBD EDGE 6" FWD OF T/E.   REPAIRED IAW EO B757-5750-50514-A.
